Medication indicated in the treatment of fever and pain of mild to moderate intensity.
Ibuprofen (active substance), a derivative of propionic acid, is a non-steroidal anti-inflammatory agent (NSAID) that effectively decreases the concentration of prostaglandins involved in inflammation, pain, swelling and fever. It has analgesic and antipyretic properties.
Active ingredient: Ibuprofen (200 mg).
Excipients and other constituents: Microcrystalline cellulose, Croscarmellose sodium, Lactose monohydrate, Anhydrous colloidal silica, Sodium lauryl sulfate, Magnesium stearate, Hypromellose 2910 (5 cps), Hypromellose 2910 (6 cps), Baby powder, Titanium dioxide (E171).
Store at room temperature, protected from light and moisture.
Do not use in case of allergy to any of the constituents of the drug (active substances or excipients) or acetylsalicylic acid.
Keep out of the reach and sight of children
Do not take it in case of high fever (above 39.5°C).
Do not use for more than 3 consecutive days for the treatment of fever in children and adults, nor for more than 4 days for the treatment of pain in adults, unless specifically instructed by your doctor.
Contraindicated in situations of gastrointestinal problems, such as ulcers, gastritis, recurrent gastrointestinal bleeding or inflammatory bowel diseases, such as ulcerative colitis and Crohn's disease.
Contraindicated in situations of asthma, rhinitis and urticaria.
Contraindicated in situations of severe heart failure, severe hepatic (liver) failure and severe renal failure.
You should use it with caution if you are taking anticoagulant medicines (eg Varfine), as there is a greater risk of bleeding, especially in the gastrointestinal tract. Check with your doctor or pharmacist.
Use is not recommended if you are taking other anti-inflammatories. Inquire with your doctor.
Use is not recommended if you are taking antidepressants, lithium, methotrexate or cardiac glycosides. Check with your pharmacist.
Use is not recommended if you are taking cyclosporine, corticosteroids or medicines for high blood pressure. Check with your pharmacist.
Patients with rare hereditary problems of galactose intolerance, the lactase deficiency or glucose-galactose malabsorption should not take this medicine.
Not recommended in children under the age of 12 years.
Pregnancy and breastfeeding:
If you are pregnant or breast-feeding, think you may be pregnant or are planning to have a baby, ask your doctor for advice before taking this medicine.
How to use:
Take the tablets with a little water, preferably after meals, as recommended by your doctor.